On the Abel differential equation of the second kind
Differencialʹnye uravneniâ, Tome 28 (1992) no. 12, pp. 2187-2188
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1992_28_12_a27,
author = {L. Zh. Palandzhyants},
title = {On the {Abel} differential equation of the second kind},
journal = {Differencialʹnye uravneni\^a},
pages = {2187--2188},
year = {1992},
volume = {28},
number = {12},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1992_28_12_a27/}
}
L. Zh. Palandzhyants. On the Abel differential equation of the second kind. Differencialʹnye uravneniâ, Tome 28 (1992) no. 12, pp. 2187-2188. http://geodesic.mathdoc.fr/item/DE_1992_28_12_a27/